Author Topic: 9-12 Month Support Group  (Read 3890 times)

[Buddie]

Re: 9-12 Month Support Group
« Reply #100 on: February 14, 2022, 08:35:52 pm »
[...],  Since that one day of stillness last week my days have been one day better with the shaking and one day worse, with crying added.  Isn't this crazy?!  We are at the exact same stage time wise (10 months 2 weeks).  My symptoms keep morphing.  The shaking is different, but a lot of the mental stuff is still the same.  I thought it all came as a package, haha.  Guess not.  Torture.  How are you doing otherwise, besides the shaking?

[...], I still have agoraphobia, phone fear, etc.  Just fear fear fear.  And even "improvement" doesn't feel so good.  Ugh.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 9-12 Month Support Group
« Reply #101 on: February 15, 2022, 07:41:49 am »
[...], I'm trying the "fake it until you make it" mindset. I have to attend classes all day long and be still on my seat. Yesterday I had an awful nightmare followed by paranoia😞 At this point I don't know what it is that is mine and what not. I'm also starting to incorporate affirmations, otherwise I feel like there's no positivity in me. What bothers me more is the fact that people assume you're completely okay since they can't see any physical proof of it. Also sometimes I'm too harsh on myself and I get frustrated that the torture is still going on.
Next month is my birthday and the memories of last year being the beginning of it all (i finished tappering by then) will always haunt me.

'Be present my friend and do the minimum to assure we can be our best versions once this is over'
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.